|Deltasone / Prednisone side affects
Nov 29, 2001
My fiance has been taking Prednisone drops via his eye, five times per day for nearly one year. I do not know what the mg is per dose, however the treatment is working well with a severe eye injury that he had sustained while plying hockey.
I have a question regarding the side affects, mood changes, personality changes, depression.... Is treating these symptoms with a prescribed mood stabilizer typically recommended?
Please let me know if you are not the proper contact for this question.
Response from Dr. Little
I would refer this to the treatment strategies forum if this is in regard to someone also taking antiretroviral medications.
Changing dosage of Stavudine
vl=34232, cd4 = 64
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.